RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1996, Volume 30, Issue 1, Pages 57–60 (Mi faa505)  

This article is cited in 4 scientific papers (total in 5 papers)

Brief communications

Explicit Algebraic Description of Hyperelliptic Jacobians on the Basis of the Klein $\sigma$-Functions

V. M. Buchstabera, V. Z. Ènol'skiib

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b G. V. Kurdyumov Institute for Metal Physics, National Academy of Sciences of Ukraine

DOI: https://doi.org/10.4213/faa505

Full text: PDF file (348 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1996, 30:1, 44–47

Bibliographic databases:

Document Type: Article
UDC: 513.015.7+517.944
Received: 06.04.1995

Citation: V. M. Buchstaber, V. Z. Ènol'skii, “Explicit Algebraic Description of Hyperelliptic Jacobians on the Basis of the Klein $\sigma$-Functions”, Funktsional. Anal. i Prilozhen., 30:1 (1996), 57–60; Funct. Anal. Appl., 30:1 (1996), 44–47

Citation in format AMSBIB
\Bibitem{BucEno96}
\by V.~M.~Buchstaber, V.~Z.~\`Enol'skii
\paper Explicit Algebraic Description of Hyperelliptic Jacobians on the Basis of the Klein $\sigma$-Functions
\jour Funktsional. Anal. i Prilozhen.
\yr 1996
\vol 30
\issue 1
\pages 57--60
\mathnet{http://mi.mathnet.ru/faa505}
\crossref{https://doi.org/10.4213/faa505}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1387490}
\zmath{https://zbmath.org/?q=an:0886.14008}
\transl
\jour Funct. Anal. Appl.
\yr 1996
\vol 30
\issue 1
\pages 44--47
\crossref{https://doi.org/10.1007/BF02509557}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VG00100007}


Linking options:
  • http://mi.mathnet.ru/eng/faa505
  • https://doi.org/10.4213/faa505
  • http://mi.mathnet.ru/eng/faa/v30/i1/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Leikin, “On the Weierstrass cubic for hyperelliptic functions”, Russian Math. Surveys, 50:6 (1995), 1278–1279  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. M. Buchstaber, D. V. Leikin, V. Z. Ènol'skii, “A matrix realization of the Kummer hyperelliptic varieties”, Russian Math. Surveys, 51:2 (1996), 319–320  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. V. M. Buchstaber, D. V. Leikin, V. Z. Ènol'skii, “A Recursive Family of Differential Polynomials Generated by the Sylvester Identity and Addition Theorems for Hyperelliptic Kleinian Functions”, Funct. Anal. Appl., 31:4 (1997), 240–251  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. A. Bolibrukh, A. P. Veselov, A. B. Zhizhchenko, I. M. Krichever, A. A. Mal'tsev, S. P. Novikov, T. E. Panov, Yu. M. Smirnov, “Viktor Matveevich Buchstaber (on his 60th birthday)”, Russian Math. Surveys, 58:3 (2003), 627–635  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. Tran Ch., “Formulae For Computation of Tate Pairing on Hyperelliptic Curve Using Hyperelliptic Nets”, Progress in Cryptology - Africacrypt 2014, Lecture Notes in Computer Science, 8469, eds. Pointcheval D., Vergnaud D., Springer-Verlag Berlin, 2014, 199–214  crossref  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:247
    Full text:83
    References:38
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018